# SDR SWAA2022032547867

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 21,611 hours, 9,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP DEFLECTION ARM I/B BRACKET CRACKED AT FASTENERS.(MARKED) / REMOVED AND REPLACED BRACKET AT IB SIDE OF RH IB FLAP DEFLECTION CONTROL ARM PER SRM 51-40-02 AND DRAWING 115A6200
